Advertisement

Journal of Mathematical Sciences

, Volume 156, Issue 4, pp 644–668 | Cite as

On a class of systems of quasilinear conservation laws

  • E. Yu. Panov
Article
  • 27 Downloads

We consider hyperbolic conservation laws on matrix algebras. We describe entropies of such systems and study properties of generalized entropy solutions and strong generalized entropy solutions to the Cauchy problem. Bibliography: 15 titles.

Keywords

Entropy Generalize Solution Cauchy Problem Orthonormal Basis Initial Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Yu. Panov, “On symmetrizability of hyperbolic matrix spaces” [in Russian], Alebra Anal. 30 (2008), no. 3, 187–196.MathSciNetGoogle Scholar
  2. 2.
    E. Yu. Panov, “A class of systems of quasilinear conservation laws” [in Russian], Mat. Sb 188 (1997), no, 5, 85–112; English transl.: Sb. Math. 188 (1997), no. 5, 725-751.MathSciNetGoogle Scholar
  3. 3.
    E. Yu. Panov, “On nonlocal theory of generalized entropy solutions of the Cauchy problem for a class of hyperbolic systems of conservation laws” [in Russian], Izv. Ross. Akad. Nauk, Ser. Mat. 63 (1999), no. 1, 133–184; English transl.: Izv. Math. 63 (1999), no. 1, 129-179.MathSciNetGoogle Scholar
  4. 4.
    I. M. Glazman, Yu. I. Lyubich, Finite-Dimensional Linear Analysis [in Russian], Nauka, Moscow, 1969; English transl.: The M.I.T. Press, Cambridge, 1974.Google Scholar
  5. 5.
    B. L. Rozhdestvenskij, N. N. Yanenko, Systems of Quasilinear Equations and their Applications to Gas Dynamics [in Russian], Nauka, Moscow, 1978; English transl.: Am. Math. Soc, Providence, R.I., 1983.Google Scholar
  6. 6.
    S. N. Kruzhkov, First order quasilinear equations in several independent variables, [in Russian], Mat. Sb. 81 (1970), no. 2, 228–255; English transl.: Math. USSR Sb. 10 (1970), no. 2, 217-243.MathSciNetGoogle Scholar
  7. 7.
    P. D. Lax, “Shock waves and entropy,” In: Nonlinear Functional Analysis Academic Press (1971), pp. 603–634.Google Scholar
  8. 8.
    S. N. Kruzhkov, E. Yu. Panov, First order quasilinear conservation laws with an infinite domain of dependence on the initial data [in Russian], Dokl. Akad. Nauk SSSR 314 (1990), no. 1, 79–84; English transl.: Soviet. Math. Dokl. 42 (1991), no. 2, 316-321.Google Scholar
  9. 9.
    S. N. Kruzhkov, E. Yu. Panov, “Osgood’s type conditions for uniqueness of entropy solutions to Cauchy problem for quasilinear conservation laws of the first order,” Ann. Univ. Ferrara, Nuova Ser., Sez. VII. 40 (1996), 31–54.MathSciNetGoogle Scholar
  10. 10.
    L. Tartar, “Compensated compactness and applications to partial differential equations,” In: Research Notes in Mathematics, Nonlinear Analysis, and Mechanics: Heriot-Watt Symposium Vol. 4, 1979, pp. 136–212.Google Scholar
  11. 11.
    R. J. DiPerna, “Generalized solutions to conservation laws, in system of nonlinear partial differential equations,” NATO ASI Series, D. Reidel Pub. Co., 1983.Google Scholar
  12. 12.
    R. J. DiPerna, “Measure-valued solutions to conservation laws,” Arch. Rational Mech. Anal. 88 (1985), 223–270.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    E. Yu. Panov, “On measure-valued solutions of the Cauchy problem for a first-order quasilinear equation]] [in Russian], Izv. Ross. Akad. Nauk, Ser. Mat. 60 (1996), no. 2, 107–148; English transl.: Izv. Math. 60 (1996), no. 2, 335-377.MathSciNetGoogle Scholar
  14. 14.
    E. Yu. Panov, “On the theory of generalized entropy solutions of the Cauchy problem for a class of nonstrictly hyperbolic systems of conservation laws” [in Russian], Mat. Sb. 191 (2000), no. 1, 127–157; English transl.: Sb. Math. 191 (2000), no. 1, 121-150.MATHMathSciNetGoogle Scholar
  15. 15.
    E. Yu. Panov, “Generalized solutions of the Cauchy problem for a transport equation with discontinuous coefficients,” In: Instability in Models Connected with Fluid Flows. II Internat. Math. Ser. 7, Springer, 2008. pp. 23–84.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Novgorod State UniversityVelikiy NovgorodRussia

Personalised recommendations